Browse by Subject Kauffman polynomial

Showing results 1 to 2 of 2

1

Coefficients of HOMFLY polynomial and Kauffman polynomial are not finite type invariants

Jin, Gyo Taekresearcher; Lee, JH, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.545 - 553, 2002-06

2

PRIME KNOTS WHOSE ARC INDEX IS SMALLER THAN THE CROSSING NUMBER

Jin, Gyo Taekresearcher; Lee, Hwa Jeong, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.21, no.10, 2012-09

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0